# SDR DALA2025040102421

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 77,040 hours, 31,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6522762) WHILE A/C 3718 IN ATL, MAINTENANCE ACCOMPLISHING A LEAK CHECK OF THE F/O WINDOW AND FOUND A CRACK IN THE UPPER AFT OUTBOARD CORNER THE RH NO. 1 FLIGHT DECK WINDOW FRAME. REPAIRED CRACK PER ERA 625413-14.
